Skip Navigation
Skip to contents

ACC : Acute and Critical Care

OPEN ACCESS
SEARCH
Search

Articles

Page Path
HOME > Acute Crit Care > Volume 25(4); 2010 > Article
Case Report Anaphylaxis Induced by Intravenous Ranitidine Injection: 2 Case Reports
Ja Hyun Ku, Po Soon Kang, Choon Kyu Cho, Sung Mee Jung, Young Su Lim, Sung Hoo Kim, Sung Min Ahn, Hee Uk Kwon

DOI: https://doi.org/10.4266/kjccm.2010.25.4.253
1Department of Anesthesiology and Pain Medicine, College of Medicine, Konyang University, Daejeon, Korea. gangsi@kyuh.co.kr
2Department of Anesthesiology and Pain Medicine, Inha University College of Medicine, Incheon, Korea.
  • 2,726 Views
  • 66 Download
  • 1 Crossref
  • 0 Scopus

Citations

Citations to this article as recorded by  Crossref logo
  • Analysis of individual case safety reports of drug-induced anaphylaxis to the Korea Adverse Event Reporting System
    Min Kyoung Cho, Mira Moon, Hyun Hwa Kim, Dong Yoon Kang, Ju-Yeun Lee, Sang-Heon Cho, Hye-Ryun Kang
    Allergy, Asthma & Respiratory Disease.2020; 8(1): 30.     CrossRef

ACC : Acute and Critical Care